# SDR AALA202207267676

- Difficulty date: July 22, 2022
- Submitted: July 26, 2022
- Operation: Air carrier
- Aircraft: N156AN
- Make and model: Airbus A300*
- Aircraft serial: 6983
- Aircraft time: 18,601 hours, 7,237 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PPC120000
- Part serial: 093953
- Condition: Defective
- Location: Zone 900 - Lav/G
- Part time: 1,883 hours, 807 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: MID LAVATORY SMOKE DETECTOR EMITS BEEPING NOISE NO ECAM FOR LAV SMOKE NOTED AND NO REPORTS OF SMOKE FROM LAVATORY. REPLACED SMOKE DETECTOR AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AM 26-17-15.
